See Alike in...

Alike App

Browser

mcpin3appl3

547d

I'm currently on medication for anxiety and depression, as far as the anxiety goes it seems to be okay for the most part. But my depression has been worsening, other than the daily medication; is there anything else that you guys have done that might help me as well?

Top reply
    • mcpin3appl3

      547d

      @jubie thank you very much :)

    • mcpin3appl3

      547d

      I did not know that. I also had a similar issue with a lower dose of citalapram (my medication) but now u just zone out and get upset sometimes or I do the opposite and am just hyper and bubbly lol. Thank you for the information, I'll have to ask my doctor about that to see if there's anything I can do to fix that :)

    • Trice

      547d

      I have depression some things i do is Listen to music and do puzzles or paint.It may not be much but it helps me...I try to listen to music with all my activities it helps me..

      • mcpin3appl3

        547d

        @Trice I do the same, it does tend to help a lot of the times but there is sometimes I just can't get out of the dumps

    • jubie

      547d

      I've never done group therapy so I can't speak for it's effectiveness, but it might be easier to get into than individual therapy. My therapists have all used a variety of methods, so they're not just CBT practitioners for example - I think you get more coping skills this way.

      • mcpin3appl3

        547d

        @jubie thank you very much :)

    • Crazycatlady100

      547d

      Did you know your depression might sometimes be your anxiety? One of the freeze symptoms (I don't know what it is called) is actually to not do anything. Crazy huh? I have this problem too, the only thing I noticed is my venlafaxine is for anxiety and depression and I usually have forgotten my pill that day. 🙃

    • jubie

      547d

      This probably isn't the answer you want to hear, but I had to try several medications before I found one that worked on both my anxiety and depression. If it's a new medication, you might just need to give it a little longer to see the full effects. Otherwise, if therapy is accessible for you I strongly recommend it!

      • mcpin3appl3

        547d

        @jubie That is what my doctor also suggested. I have been thinking about doing therapy, but I'm looking into it right now. Thank you for the advice. Is there a certain type of therapy that works better (group therapy or single therapy etc)?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion